MAUDE Adverse Event Report: CARDINAL HEALTH, INC. XEROFORM; DRESSING, WOUND, DRUG

CARDINAL HEALTH, INC. XEROFORM; DRESSING, WOUND, DRUG
Model Number 8884433605
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
Xeroform gauze was identified to be packaged unsterile.A thread that was attached to the gauze was sealed outside the unopened package.

Brand Name
XEROFORM
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
CARDINAL HEALTH, INC.
15 hampshire street
building 5
mansfield MA 02048
MDR Report Key8369554
Report Number8369554
Device Sequence Number11037458
Product Code FRO
UDI-Device Identifier30884527014952
UDI-Public(01)30884527014952
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/20/2019
Report Date (Section F) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884433605
Device Catalogue Number8884433605
Device Lot Number811507
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/26/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/20/2019